Preprint 107/2002

An ϵ-regularity result for generalized harmonic maps into spheres

Roger Moser

Contact the author: Please use for correspondence this email.
Submission date: 11. Dec. 2002
Pages: 8
published in: Electronic journal of differential equations, 2003 (2003), p. 1-7 (electronic) 
Bibtex
MSC-Numbers: 58E20, 35D10
Keywords and phrases: generalized harmonic maps, regularity

Abstract:
For formula7 and 1 < p < 2, we prove that a map formula11 from an open m-dimensional domain formula15 into the unit (n - 1)-sphere formula19, which solves a generalized version of the harmonic map equation, is smooth, provided that 2 - p is sufficiently small, and u is small in the BMO-sense. The proof is based on an inverse Hölder inequality technique.

03.07.2017, 01:40